# SDR YV3R2021092100495

- Difficulty date: September 16, 2021
- Submitted: September 21, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: RA-07
- Make and model: Robsin R66
- Aircraft serial: 1028
- Aircraft time: 30 hours
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Sensor
- Part number: G76811
- Condition: Failed
- Part time: 30 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SENSOR ASSEMBLY P/N: G768-11 FAILURE.
